# SDR ASOA2019100955104

- Difficulty date: October 5, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N16546
- Make and model: Emb EMB-145LR
- Aircraft serial: 145562
- Aircraft time: 38,909 hours, 30,728 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 96120
- Condition: Inoperative
- Location: Emergency Lights
- Part time: 25,233 hours, 18,090 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MX INSPECTION THE COCKPIT, ENTRYWAY, AND SERVICE DOOR EMERGENCY LIGHTS DID NOT ILLUMINATE. MX REMOVED AND REPLACED #1 EMERGENCY LIGHT BATTERY WITH OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
